# SDR P5CA9601193

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Cover
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SHEET METAL UPPER HINGE COVER OF PASSENGER DOOR 5 RT AND TORN ON THE SKIN AT DOOR STA 2240.  REMOVED SHEET METAL FROM UPPER HINGE AND BLENDED OUT THE TEAR, CLEANED CORROSION AND TREATED PER SRM 51-10-01.
